MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® TBIL TOTAL BILIRUBIN FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® TBIL TOTAL BILIRUBIN FLEX® REAGENT CARTRIDGE
Catalog Number K1167 SMN 10445146
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 2517506-2018-00456 was also filed for the same event.The customer contacted the siemens customer care center (ccc) about a discordant depressed patient total bilirubin (tbil) result obtained on the dimension vista.Siemens headquarters support center (hsc) completed their evaluation of the event.Hsc examined the instrument data logs and confirmed that the hemoglobin concentration in the sample was well above the instructions for use (ifu) limit and was appropriately flagged.It correlates with the hemoglobin (h) recovery for the hil flag.Results with a hemoglobin error are not reportable.The tbil ifu limitations of procedure section states: "any report containing flags and/or comments should be addressed according to your laboratory's procedure manual and not reported." the device is performing within specifications.No further evaluation of the device is required.
 
Event or Problem Description
A discordant falsely depressed total bilirubin (tbil) result was obtained on a patient sample on the dimension vista 1500 system.The result was flagged for hemolysis (e111 flag) but was reported to the physician.A new sample drawn the same day was processed and a higher result was obtained consistent with the clinical picture and reported.There are no known reports of patient intervention or adverse health consequences due to the discordant depressed tbil result.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® TBIL TOTAL BILIRUBIN FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key7806482
Report Number2517506-2018-00457
Device Sequence Number1197800
Product Code CIG
UDI-Device Identifier00842768015717
UDI-Public00842768015717
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K061719
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2019
Device Catalogue NumberK1167 SMN 10445146
Device Lot Number18123BA
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2018
Initial Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1